# SDR AALA201711139024

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 56,441 hours, 21,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2205
- Condition: No Test
- Location: Emergency Lights
- Part time: 56,441 hours, 21,023 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY POWER SUPPLY UNIT LEFT, MID BATTERY FAULT ON FLIGHT ATTENDANT PANEL. REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-51-38.
